Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 185, NWS Bismarck, ND

August 24, 20124 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 24, 2012, 7:43 PM CDT for 4 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2012, 7:43 PM CDT (00:43 UTC)
Expired
Aug 24, 2012, 8:45 PM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Foster County, ND, Kidder County, ND, Stutsman County, ND, Wells County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 135 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 8:10 PM CDTHAIL 12 Ese Heaton, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 5:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
2905 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WUUS53 KBIS 250043
SVRBIS
NDC031-043-093-103-250145-
/O.NEW.KBIS.SV.W.0185.120825T0043Z-120825T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
743 PM CDT FRI AUG 24 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  SOUTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA
  NORTHERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 845 PM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  HEATON AND BOWDON...OR 55 MILES NORTHWEST OF JAMESTOWN...AND       
  MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SYKESTON AND CATHAY AROUND 750 PM CDT.
  BARLOW AND CARRINGTON AROUND 805 PM CDT.
  GRACE CITY AROUND 825 PM CDT.
  JUANITA AROUND 830 PM CDT.
  MCHENRY AROUND 840 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4721 9848 4717 9974 4758 9985 4774 9929
      4769 9928 4767 9925 4760 9925 4759 9850
TIME...MOT...LOC 0042Z 256DEG 40KT 4746 9953
WIND...HAIL 70MPH 1.75IN

$$

KINNEY
3 follow-up statements
146 
WWUS53 KBIS 250110
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT FRI AUG 24 2012

NDC031-043-093-103-250145-
/O.CON.KBIS.SV.W.0185.000000T0000Z-120825T0145Z/
FOSTER ND-KIDDER ND-STUTSMAN ND-WELLS ND-
810 PM CDT FRI AUG 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WELLS...NORTHERN STUTSMAN...NORTHEASTERN KIDDER AND FOSTER COUNTIES
UNTIL 845 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BOWDON...OR 60 MILES NORTHWEST OF JAMESTOWN...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HEATON AROUND 820 PM CDT.
  SYKESTON AROUND 830 PM CDT.
  CATHAY AROUND 835 PM CDT.
  BARLOW AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4721 9848 4717 9974 4758 9985 4774 9929
      4769 9928 4767 9925 4760 9925 4759 9850
TIME...MOT...LOC 0110Z 252DEG 32KT 4744 9968
WIND...HAIL 60MPH 1.75IN

$$

VINING
065 
WWUS53 KBIS 250127
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT FRI AUG 24 2012

NDC031-043-093-103-250145-
/O.CON.KBIS.SV.W.0185.000000T0000Z-120825T0145Z/
FOSTER ND-KIDDER ND-STUTSMAN ND-WELLS ND-
827 PM CDT FRI AUG 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WELLS...NORTHERN STUTSMAN...NORTHEASTERN KIDDER AND FOSTER COUNTIES
UNTIL 845 PM CDT...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HEATON...OR 52 MILES NORTHWEST OF JAMESTOWN...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SYKESTON AROUND 835 PM CDT.
  CARRINGTON AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4721 9848 4717 9974 4752 9982 4762 9926
      4762 9925 4760 9925 4759 9850
TIME...MOT...LOC 0127Z 261DEG 35KT 4741 9951
WIND...HAIL 60MPH 1.00IN

$$

VINING
150 
WWUS53 KBIS 250145
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
845 PM CDT FRI AUG 24 2012

NDC031-043-093-103-250154-
/O.EXP.KBIS.SV.W.0185.000000T0000Z-120825T0145Z/
FOSTER ND-KIDDER ND-STUTSMAN ND-WELLS ND-
845 PM CDT FRI AUG 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS...NORTHERN
STUTSMAN...NORTHEASTERN KIDDER AND FOSTER COUNTIES WILL EXPIRE AT 845
PM CDT/745 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH STORMS IN 
SOUTHERN WELLS...NORTHERN STUTSMAN...FOSTER COUNTY...AND FAR 
NORTHERN KIDDER COUNTY.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 
701-223-4582.

LAT...LON 4721 9848 4717 9974 4752 9982 4762 9926
      4762 9925 4760 9925 4759 9850
TIME...MOT...LOC 0144Z 261DEG 35KT 4744 9927

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:21 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 24, 6:21 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT FRI AUG 24 2012

.DISCUSSION...SENT OUT A QUICK UPDATE TO THE TEXT PRODUCTS TO ADD
THE SEVERE THUNDERSTORM WATCH FOR CENTRAL NORTH DAKOTA.
THUNDERSTORMS THAT DEVELOPED ARE MOVING INTO AN ENVIRONMENT
CHARACTERIZED BY DEEP LAYER (SFC-6 KM) SHEAR OF AROUND 50 KNOTS
AND MUCAPE AROUND 2000 J/KG. AS A RESULT...FURTHER DEVELOPMENT IS
EXPECTED AND WILL CONTINUE TO MOVE NORTHEAST AHEAD OF A SURFACE
TROUGH THROUGH THE EVENING. THIS ACTIVITY SHOULD SUBSIDE AFTER
MIDNIGHT. THE HOURLY SENSIBLE WEATHER GRIDS WERE ALSO UPDATED BASED
ON CURRENT OBS/TRENDS. THE UPDATED GRIDDED AND TEXT PRODUCTS HAVE
BEEN SENT.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED ACROSS WESTERN (KISN/KDIK) NORTH
DAKOTA THROUGH THE TAF PERIOD. TEMPO IFR CONDITIONS IN
THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL NORTH DAKOTA
(KMOT/KBIS/KJMS) UNTIL AROUND 06Z. OTHERWISE...VFR CONDITIONS ARE
EXPECTED FOR CENTRAL NORTH DAKOTA THROUGH THE TAF PERIOD. GUSTY
WESTERLY WINDS UP TO 20 KNOTS ARE EXPECTED TO DEVELOP BY SATURDAY
MORNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NDZ001>003-009>011-017>021-031>034-040>045.

RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
NDZ001-009-017-018-031>033-040>045.

&&

TM...UPDATE/AVIATION
Hazardous weather outlook, Aug 24, 6:07 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
607 PM CDT FRI AUG 24 2012

NDZ001-002-009-010-017-018-031>033-040-041-043-044-252315-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
607 PM CDT FRI AUG 24 2012 /507 PM MDT FRI AUG 24 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR WESTERN INTO SOUTH CENTRAL NORTH
DAKOTA THIS AFTERNOON AND EVENING. STRONG WINDS...LOW RELATIVE
HUMIDITY AND DRY FUELS WILL CREATE VERY HIGH FIRE DANGER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR FAR WESTERN NORTH DAKOTA
SATURDAY AFTERNOON AND EVENING.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THEY ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO
CALL 1-800-247-0212 WITH REPORTS OF HAIL OR DAMAGING WINDS.

NDZ011>013-019>023-025-034>037-042-045>048-050-051-252315-
WARD-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
607 PM CDT FRI AUG 24 2012 /507 PM MDT FRI AUG 24 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT. PLEASE
VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THEY ARE NOT
EXPECTED TO BE SEVERE.

A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY...GENERALLY ALONG
AND WEST OF HIGHWAY 83. STRONG WINDS...LOW RELATIVE HUMIDITY AND
DRY FUELS MAY CREATE VERY HIGH FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO
CALL 1-800-247-0212 WITH REPORTS OF HAIL OR DAMAGING WINDS.

NDZ003>005-252315-
RENVILLE-BOTTINEAU-ROLETTE-
607 PM CDT FRI AUG 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE IN THE EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THEY ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO
CALL 1-800-247-0212 WITH REPORTS OF HAIL OR DAMAGING WINDS.

TM

In the hours before

Local storm report, Aug 24, 6:27 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             3 E MINOT               48.23N 101.23W
08/24/2012  E0.88 INCH       WARD               ND   BROADCAST MEDIA

            REPORT RELAYED BY MEDIA.

&&

MMATHEWS
Local storm report, Aug 24, 6:32 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
632 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             5 SSW NEW JOHNS LAKE    47.25N 100.70W
08/24/2012  E1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

            40 TO 50 MPH WINDS ALSO REPORTED.

&&

MMATHEWS
Local storm report, Aug 24, 6:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     5 NNW REGAN             47.22N 100.59W
08/24/2012  E60 MPH          BURLEIGH           ND   TRAINED SPOTTER

&&

MMATHEWS
Local storm report, Aug 24, 7:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND GST     12 N WING               47.31N 100.28W
08/24/2012  E60 MPH          BURLEIGH           ND   PUBLIC

            SMALL BRANCHES REPORTED DOWN... WITH NICKLE SIZED HAIL
            ALSO FALLING.

&&

MMATHEWS
Special weather statement, Aug 24, 7:19 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT FRI AUG 24 2012

NDZ034>036-045>047-250100-
BURLEIGH ND-EMMONS ND-KIDDER ND-LOGAN ND-MORTON ND-SIOUX ND-
719 PM CDT FRI AUG 24 2012

...STRONG THUNDERSTORMS WERE MOVING THROUGH SOUTH CENTRAL NORTH
DAKOTA AT 715 PM CDT...

AT 715 PM CDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A LINE
FROM 20 MILES NORTHEAST OF BISMARCK...TO 15 MILES SOUTHWEST OF FORT
YATES...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STRONGER STORMS...ALONG WITH HEAVY RAIN AND
FREQUENT LIGHTNING.

TOWNS IN OR NEAR THE PATH OF THE STORMS INCLUDE BUT ARE NOT LIMITED
TO...
FORT YATES...SELFRIDGE...CANNON BALL...STRASBURG...LINTON...
HAZELTON...MOFFIT...STERLING...STEELE...AND TUTTLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA.

JP MARTIN
Local storm report, Aug 24, 7:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
726 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     10 NNW TUTTLE           47.28N 100.08W
08/24/2012  E60 MPH          KIDDER             ND   TRAINED SPOTTER

            REPORTED SHINGLES ON THE GROUND AND PEA SIZED HAIL.

&&

MMATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:08 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells67 min
Aug 24, 7:33 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder57 min
Aug 24, 8:28 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder62 min
Aug 25, 12:02 AM CDTRed Flag WarningBISAdams, Billings, Bowman, Burke, Burleigh, Divide and 17 more21 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.